MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr related to the (b)(4) manufacturing site has been assigned a medwatch number from the medtronic minimed (b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that she experienced a high blood glucose level of 400 mg/dl.The customer's current blood glucose was 398 mg/dl and it was also the same reading at the time of the incident.Customer stated that she has not treated yet.The recent high blood glucose event began on (b)(6) 2017.Troubleshooting was performed and air bubbles were found along the tubing length.Customer stated that the insulin exited at the quick release.Customer was advised that positioning in the motor may have shifted.The air bubbles were not successfully removed.Customer was advised to do a complete set change to resolve the no delivery and air bubble issue.Customer also reported that she had a bent sensor.Customer was advised that the sensor may not be working or may be damaged.The reservoir and the sensor will be returned for analysis.The insulin pump will not be returned.

Brand Name
530G INSULIN PUMP MMT-551PNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6658946
Report Number2032227-2017-22564
Device Sequence Number188352
Product Code OZO
UDI-Device Identifier00643169507272
UDI-Public(01)00643169507272
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAH
Device Catalogue NumberMMT-551PNAH
Device Lot NumberA3551PNAHJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2017
Initial Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight196